# SDR FDEA201507232344

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 579
- Aircraft time: 427 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP MID LE UPPER SURFACE DAMAGED.  COMPLIED WITH EA 6-5750-T0318847 A P 1.  THE REPAIR WAS CATEGORY A.  THIS REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
